Welcome, Guest. Please Login
MCD - Mast Cell Disorders
  We've upgraded to YaBB 2!
  HomeHelpSearchLogin  
 
Page Index Toggle Pages: 1
Send Topic Print
Question for the ladies!! Hormones? (Read 1055 times)
Britt
Mentor
****
Offline


I Love YaBB 2!
Posts: 327

Question for the ladies!! Hormones?
11/01/15 at 08:57:51
 
Hi all. I wanted to see if any of the women on here have noticed symptoms with the ebb and flow of their menstrual cycle or hormones?

I had the Mirena IUD inserted last March, 2014 because of heavy irregular periods. I began to become symptomatic that June. In October I started have quick dizzy spells which became more frequent through November. I've already gone overboard telling y'all my story since then, so I won't go there again. All I will say is that it's been a tough year.

I never had a period with the Mirena. In August (12 weeks ago) I had the IUD removed in hopes of some relief. For the fist 6 weeks things got worse. I was having severe spinning vertigo, panic attacks, throat tightness and it constantly felt like someone was sitting on my chest.

At the end of September I had my first period post IUD removal. The craziest thing happened. For the 3 days before my period and during my 4 day period, my symptoms practically went away. It's was amazing. Right after it stopped, everything came flooding back.

I had my second period starting October 18th. Same thing happened, virtually all my symptoms went away (though both times I still had vertigo, but less intense). Period ended, and all my symptoms came back worse than ever.

I went to a doctor who deals on bio identical hormones, and he was perplexed. He said that most women feel worse before and during their period because that is when all hormones are at their lowest. But from my experience the past two months, I seem to be opposite. He prescribed be estrogen cream and progesterone compounded pills, but my gut says that adding hormones is not the answer. I haven't even picked them up at the pharmacy yet.

My husband and I have begun looking at this with a fine tooth comb. It seems that I get the worst, and even have urticaria and swelling, right around what should be ovulation, when hormones are at their highest. If it happens again this month, I will be certain this is a real pattern.

Would love any feedback! Hormone therapy doesn't seem to be my answer. I tried progesterone and it revved me up pretty bad. Seems I do best with very low hormones. My personal hypothesis is that the Mirena triggered degranulation, then having it taken out I got another hit. Has anyone else had the Mirena used another form of birth control?
Back to top
 
 
IP Logged
 
Page Index Toggle Pages: 1
Send Topic Print